Alert archive / Alabama / Special Weather Statements in 2016

Special Weather Statement, NWS Mobile, AL

March 3, 2016Escambia County, Alabama

NWS Mobile, AL issued this special weather statement at Mar 3, 2016, 5:08 PM CST for Escambia County, Alabama. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 3, 2016, 5:08 PM CST (23:08 UTC)
Expired
Mar 3, 2016, 5:45 PM CST
In force
37 min
Issued by
NWS Mobile, AL

County Escambia County, AL

The radar

The Mobile radar (KMOB), 77 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 11.1 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2016-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2016-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 242 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1000 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
242 m²/s²
0-3 km storm-relative helicity
468 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

617 
WWUS84 KMOB 032308
SPSMOB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
508 PM CST THU MAR 3 2016
 
ALZ059-262-FLZ201-203-032345-
ESCAMBIA AL-BALDWIN INLAND AL-SANTA ROSA INLAND FL-
ESCAMBIA INLAND FL-
508 PM CST THU MAR 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BALDWIN...WESTERN
ESCAMBIA...NORTH CENTRAL ESCAMBIA AND NORTHWESTERN SANTA ROSA
COUNTIES UNTIL 545 PM CST...

AT 507 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
I65 AND CR 47...OR 12 MILES NORTH OF BAY MINETTE...MOVING EAST AT 60
MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ATMORE...CENTURY...FLOMATON...JAY...POLLARD...I65 AND CR 1...POARCH CREEK
RESERVATION...I65 AND AL 21 AND I65 AND CR 47.

LAT...LON 3098 8783 3113 8783 3121 8714 3094 8713
TIME...MOT...LOC 2307Z 267DEG 52KT 3106 8775 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Mar 3, 3:59 PM CST, 1 hour 9 minutes earlier.

Area forecast discussion, Mar 3, 3:59 PM CST, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
359 PM CST THU MAR 3 2016

.NEAR TERM /NOW THROUGH FRIDAY/...SHOWERS AND THUNDERSTORMS...SOME
OCNLY STRONG...WILL MOVE SOUTHEAST ACROSS THE FCST AREA LATE THIS
AFTERNOON AND THIS EVENING AS A COLD FRONT DROPS SOUTH ACROSS THE
REGION. SOME OF THE STORMS HAVE PRODUCED SOME SUB-SEVERE GUSTY WINDS
AND SMALL HAIL THIS AFTERNOON...AND THERE IS A LIMITED POTENTIAL FOR
A BRIEF SEVERE STORM OR TWO THIS AFTERNOON AND EARLY EVENING. IF ANY
STORMS DO BECOME SEVERE...DAMAGING STRAIGHT LINE WIND AND LARGE HAIL
(POSSIBLY UP TO QUARTER SIZE) BEING THE PRIMARY THREATS...WITH HAIL
BEING THE MOST LIKELY SEVERE THREAT IF IT DEVELOPS...AS FREEZING
LEVELS ARE QUITE LOW. WET BULB ZERO HEIGHT ON THE MORNING KLIX
SOUNDING WAS ONLY AROUND 8000 FEET. THE MOST LIKELY TIME FOR ANY
POSSIBLE SEVERE STORMS WILL PROBABLY BE BETWEEN NOW AND SUNSET THIS
EVENING WHEN THE BEST INSTABILITIES COINCIDE WITH THE STRONGEST
DYNAMICS. MODEL DATA AND CURRENT AREA VWPS INDICATE A 40 TO 50 KNOT
LOW LEVEL JET OVER THE AREA...BUT THAT WILL BE WEAKENING THIS
EVENING. MUCAPE AROUND 500-1000 J/KG OVER INTERIOR MISSISSIPPI
COUNTIES AND COASTAL ALABAMA THROUGH AROUND 04/00Z...BUT THOSE
NUMBERS FALL OFF RAPIDLY THERE AFTER AND ANY REMAINING CAPE GETS
PUSHED OFFSHORE AS THE FRONT MOVES THROUGH THE AREA. WE EXPECT THAT
MOST OF THE CONVECTIVE ACTIVITY WILL MOVE OFFSHORE OF THE FLORIDA
PANHANDLE BY AROUND 10 PM...AND SHOULD BE COMPLETELY DONE WITH ANY
SHOWERS OR STORMS BY MIDNIGHT. DRY FCST LATE TONIGHT THROUGH FRIDAY
AS HIGH PRESSURE BUILDS OVER THE REGION. GUSTY SOUTHWESTERLY FLOW
(15 TO 20 MPH) OUT AHEAD OF THE FRONT WILL SWITCH TO THE NORTHWEST
IN THE WAKE OF THE FRONT AND SLIGHTLY DIMINISH (TO AROUND 15 MPH)
AND BECOME LESS GUSTY LATE TONIGHT. LOWS TONIGHT RANGING FROM MID
40S INLAND...TO UPPER 40S AND NEAR 50 AT THE COAST. HIGHS FRIDAY IN
THE LOWER 60S INTERIOR AND THE MID 60S FARTHER SOUTH (BUT MAY BE
SLIGHTLY COOLER DOWN ALONG THE IMMEDIATE COAST). 12/DS

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...A BROAD SURFACE
RIDGE OF HIGH PRESSURE WILL MOVE SOUTH AND WEST OVER THE LOWER MS
RIVER VALLEY AND CENTRAL GULF COAST REGION FRI THROUGH SUN. SURFACE
HIGH PRESSURE WILL BE REINFORCED OVER THE CENTRAL GULF REGION
SAT AND SUN AS AN UPPER RIDGE BUILDS FROM THE WEST. A BETTER CHANCE
FOR FOG...MOSTLY RADIATIONAL OVER INLAND AREAS...CAN BE EXPECTED
EACH MORNING SAT THROUGH EARLY NEXT WEEK AS THE DEEP RIDGE SETTLES
OVER THE REGION. WITH PLENTY OF SUNSHINE EXPECTED BOTH SAT AND SUN
DAYTIME TEMPS WILL CLIMB TO THE LOWER 70S BY EARLY AFTERNOON. NIGHT
TIME LOWS WILL BE SLIGHTLY BELOW AVERAGE FRI NIGHT RANGING FROM THE
UPPER 30S TO LOWER 40S INLAND AND THE MID 40S NEAR THE IMMEDIATE
COAST. LOWS WILL GRADUALLY INCREASE EACH NIGHT OVER THE WEEKEND AS
BETTER SUBSIDENCE MOVES OVER THE REGION...RANGING FROM THE LOWER TO
MIDDLE 40S INLAND AND THE UPPER 40S NEAR THE COAST SAT NIGHT...AND
THE MID TO UPPER 40S INLAND WITH LOWER 50S NEAR THE COAST SUN NIGHT.

.LONG TERM /MONDAY THROUGH THURSDAY/...BY EARLY MON UPPER RIDGE AXIS
BEGINS TO MOVE EAST OF THE FORECAST WITH SURFACE RIDGE CENTERED OFF
THE GA/CAROLINA COAST. THIS PATTERN IS IN RESPONSE TO A DEEPENING
MID TO UPPER TROF MOVING SLOWLY EASTWARD OVER THE SW CONUS AND
NORTHERN MEXICO. THE UPPER LOW CONTINUES TO DIG INTO NORTHERN MEXICO
CUTTING OFF FROM THE MEAN FLOW ALOFT LATE IN THE WEEK. THE MAIN
CONCERN WITH THIS PATTERN WILL BE THE CHANCE FOR MORE FOG DEVELOPING
OVER THE NEAR SHORE WATERS THEN ADVECTING INLAND DURING THE OVER
NIGHT AND EARLY MORNING HOURS. DUE TO THE SLOW PROGRESSION TO THE
EAST WITH THIS DEEP SYSTEM RAIN CHANCES WILL GRADUALLY INCREASE FROM
WEST TO EAST BEGINNING WED CONTINUING THROUGH THE REMAINDER OF THE
WEEK. WITH THIS PATTERN SOME LOCALIZED FLOODING MAY BE OF CONCERN BY
LATE IN THE WEEK. TEMPERATURES...BOTH NIGHT AND DAY...WILL BE
SLIGHTLY ABOVE AVERAGE THROUGH MUCH OF THE WEEK DUE TO A PERSISTENT
ONSHORE FLOW THROUGHOUT THE WEEK. 32/EE

&&

.MARINE...A MODERATE TO STRONG SOUTHWEST FLOW OVER THE MARINE AREA
THIS AFTERNOON AND EARLY EVENING IN ADVANCE OF AN APPROACHING COLD
FRONT WILL SHIFT TO WEST AND THEN NORTHWEST AND GRADUALLY DIMINISH
LATE TONIGHT BEHIND THE FRONT AS IT MOVES OFFSHORE. WINDS UP TO
AROUND 20 KNOTS WITH HIGHER GUSTS OVER MOST OF THE MARINE AREA
THROUGH TONIGHT WITH THE FRONTAL PASSAGE...AND A SMALL CRAFT
ADVISORY REMAINS IN EFFECT THROUGH 6 AM FRIDAY. SEAS WELL OFFSHORE
BUILDING TO NEAR 7 FEET BY AROUND MIDNIGHT. A HIGH PRESSURE RIDGE
WILL BUILD OVER THE MARINE FRIDAY THROUGH SUNDAY...SHIFTING EAST
TOWARD THE EASTERN SEABOARD LATE THIS WEEKEND INTO EARLY NEXT WEEK.
LIGHT OFFSHORE FLOW BECOMES LIGHT SOUTHEASTERLY AND INCREASE
SLIGHTLY INTO THE EARLY PART OF NEXT WEEK. 12/DS

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      48  66  44  70 /  80   0   0   0
PENSACOLA   49  65  46  68 /  60   0   0   0
DESTIN      52  63  49  66 /  80   0   0   0
EVERGREEN   46  63  38  70 /  80   0   0   0
WAYNESBORO  45  64  39  70 /  40   0   0   0
CAMDEN      44  60  39  68 /  80   0   0   0
CRESTVIEW   47  66  39  71 /  70   0   0   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM CST FRIDAY FOR GMZ631-632-650-
     655-670-675.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Mar 3, 6:18 AM CST, 10 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
618 AM CST THU MAR 3 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-041230-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
618 AM CST THU MAR 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS
THE REGION THIS AFTERNOON INTO EARLY THIS EVENING AHEAD OF AN
APPROACHING COLD FRONT. ISOLATED SEVERE THUNDERSTORMS WILL BE
POSSIBLE THIS AFTERNOON INTO EARLY THIS EVENING...CAPABLE OF
PRODUCING DAMAGING WIND GUSTS...HAIL TO THE SIZE OF QUARTERS AND
POSSIBLY AN ISOLATED TORNADO.

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE BEACHES OF
SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE TODAY AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

EMERGENCY MANAGEMENT OFFICIALS AND SPOTTER GROUPS SHOULD MONITOR
WEATHER CONDITIONS TODAY AND BE PREPARED FOR POSSIBLE ACTIVATION THIS
AFTERNOON INTO EARLY THIS EVENING.

GMZ630>635-650-655-670-675-041230-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
618 AM CST THU MAR 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL DEVELOP TODAY AS MODERATE
TO STRONG SOUTHERLY FLOW INCREASES AHEAD OF AN APPROACHING COLD
FRONT. THE FRONT WILL MOVE THROUGH THE MARINE AREA THIS EVENING...
WITH MODERATE TO STRONG OFFSHORE FLOW EXPECTED THROUGH LATE TONIGHT.

A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE ALONG AND AHEAD OF THE
FRONT THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

In the hours before

Special weather statement, Mar 3, 2:08 PM CST, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
208 PM CST THU MAR 3 2016

MSZ067-075-076-032100-
PERRY MS-WAYNE MS-GREENE MS-
208 PM CST THU MAR 3 2016

...SPECIAL WEATHER STATEMENT...

AT 208 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MACEDONIA...OR 7 MILES WEST OF RICHTON...MOVING EAST AT 50 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RICHTON AND STATE LINE.

LAT...LON 3143 8915 3143 8894 3148 8894 3151 8845
      3124 8844 3129 8915
TIME...MOT...LOC 2008Z 270DEG 54KT 3138 8907
Special weather statement, Mar 3, 2:36 PM CST, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
236 PM CST THU MAR 3 2016

ALZ054-055-057-032115-
BUTLER AL-MONROE AL-WILCOX AL-
236 PM CST THU MAR 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MONROE...
SOUTHEASTERN WILCOX AND NORTHWESTERN BUTLER COUNTIES UNTIL 315 PM
CST...

AT 234 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
VREDENBURGH...OR 12 MILES SOUTH OF CAMDEN...MOVING EAST AT 65 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
VREDENBURGH...BEATRICE...PINE APPLE AND OAK HILL.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3196 8686 3196 8671 3174 8667 3173 8690
      3175 8691 3173 8697 3171 8745 3189 8748
      3200 8686
TIME...MOT...LOC 2034Z 261DEG 59KT 3182 8736
Special weather statement, Mar 3, 2:59 PM CST, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
259 PM CST THU MAR 3 2016

ALZ051>055-MSZ067-075-076-032145-
MONROE AL-CLARKE AL-WASHINGTON AL-WILCOX AL-CHOCTAW AL-PERRY MS-
WAYNE MS-GREENE MS-
259 PM CST THU MAR 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR MONROE...SOUTHWESTERN CHOCTAW...
SOUTHWESTERN WILCOX...WASHINGTON...CLARKE...WAYNE...GREENE AND
CENTRAL PERRY COUNTIES UNTIL 345 PM CST...

AT 250 PM CST...DOPPLER RADAR WAS TRACKING CLUSTERS OF STRONG
THUNDERSTORMS ACROSS PARTS OF INTERIOR SOUTHEAST MISSISSIPPI AND
SOUTHWEST ALABAMA. LARGEST CLUSTER OF STRONG STORMS WILL OCCUR OVER
PARTS OF WAYNE...CHOCTAW...WASHINGTON AND CLARKE COUNTIES...MOVING
EAST AT 50 MPH. SOME OF THESE STORMS HAVE PRODUCED GUSTY WINDS AND
PEA SIZED HAIL.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THE STRONGER STORMS.

LOCATIONS IMPACTED INCLUDE...
MONROEVILLE...JACKSON...WAYNESBORO...THOMASVILLE...GROVE HILL...CHATOM...
RICHTON...LEAKESVILLE...PINE HILL...BEAUMONT...NEW AUGUSTA...STATE LINE...
MILLRY...SILAS...MCLAIN...COFFEEVILLE...VREDENBURGH...BEATRICE...FULTON AND
MCINTOSH.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3176 8702 3133 8754 3103 8914 3143 8902
      3143 8894 3178 8894 3202 8812 3199 8807
      3199 8767 3201 8762 3213 8762 3213 8752
      3218 8752
TIME...MOT...LOC 2050Z 262DEG 87KT 3181 8819 3158 8818 3130 8846
Special weather statement, Mar 3, 3:56 PM CST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
356 PM CST THU MAR 3 2016

ALZ052>058-MSZ067-032245-
BUTLER AL-MONROE AL-CRENSHAW AL-CLARKE AL-CONECUH AL-WASHINGTON AL-
WILCOX AL-WAYNE MS-
356 PM CST THU MAR 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CONECUH...NORTHERN
MONROE...WEST CENTRAL CRENSHAW...SOUTHEASTERN WILCOX...NORTHERN
BUTLER...CENTRAL WASHINGTON...CENTRAL CLARKE AND SOUTHEASTERN WAYNE
COUNTIES UNTIL 445 PM CST...

AT 355 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR OAK HILL TO
BUCKATUNNA...AND MOVING EAST SOUTHEAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GREENVILLE...MONROEVILLE...JACKSON...GROVE HILL...CHATOM...STATE LINE...
MILLRY...VREDENBURGH...BEATRICE...FULTON...PINE APPLE...OAK HILL...SAINT
STEPHENS...I65 AND AL 10...WHATLEY...WAGARVILLE...I65 AND AL 185...
BUCKATUNNA...PETERMAN AND TIBBIE.

LAT...LON 3127 8818 3154 8869 3200 8703 3189 8623
TIME...MOT...LOC 2155Z 301DEG 26KT 3195 8705 3153 8855
Special weather statement, Mar 3, 5:08 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
508 PM CST THU MAR 3 2016

ALZ059-262-FLZ201-203-032345-
ESCAMBIA AL-BALDWIN INLAND AL-SANTA ROSA INLAND FL-
ESCAMBIA INLAND FL-
508 PM CST THU MAR 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BALDWIN...WESTERN
ESCAMBIA...NORTH CENTRAL ESCAMBIA AND NORTHWESTERN SANTA ROSA
COUNTIES UNTIL 545 PM CST...

AT 507 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
I65 AND CR 47...OR 12 MILES NORTH OF BAY MINETTE...MOVING EAST AT 60
MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ATMORE...CENTURY...FLOMATON...JAY...POLLARD...I65 AND CR 1...POARCH CREEK
RESERVATION...I65 AND AL 21 AND I65 AND CR 47.

LAT...LON 3098 8783 3113 8783 3121 8714 3094 8713
TIME...MOT...LOC 2307Z 267DEG 52KT 3106 8775
Special weather statement, Mar 3, 5:08 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
508 PM CST THU MAR 3 2016

ALZ055>058-060-040015-
BUTLER AL-MONROE AL-CRENSHAW AL-COVINGTON AL-CONECUH AL-
508 PM CST THU MAR 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CONECUH...CENTRAL
MONROE...CRENSHAW...NORTHERN COVINGTON AND SOUTHERN BUTLER COUNTIES
UNTIL 615 PM CST...

AT 508 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF
GREENVILLE TO NEAR REPTON...AND MOVING EAST AT 70 MPH.

PEA TO DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE
WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
EVERGREEN...LUVERNE...GEORGIANA...BRANTLEY...EXCEL...MCKENZIE...RED LEVEL...
RUTLEDGE...DOZIER...REPTON...GANTT...GLENWOOD...PETREY...I65 AND AL 106...
ROSE HILL...I65 AND CR 29...I65 AND AL 83...I65 AND CR 7 AND I65 AND US
84.

LAT...LON 3153 8620 3138 8620 3141 8743 3190 8640
      3190 8617 3179 8620 3179 8615 3166 8615
      3162 8618 3162 8615 3154 8614
TIME...MOT...LOC 2308Z 267DEG 61KT 3178 8647 3147 8723

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 4:24 AM CSTSmall Craft AdvisoryMOB26 hr
Mar 3, 11:36 AM CSTSpecial Weather StatementMOBChoctaw39 min
Mar 3, 1:45 PM CSTSpecial Weather StatementMOBClarke45 min
Mar 3, 1:48 PM CSTSpecial Weather StatementMOBWilcox42 min
Mar 3, 2:36 PM CSTSpecial Weather StatementMOBButler39 min
Mar 3, 2:59 PM CSTSpecial Weather StatementMOBClarke, Monroe, Washington, Wilcox46 min
Mar 3, 3:56 PM CSTSpecial Weather StatementMOBButler, Clarke, Monroe, Washington49 min
Mar 3, 5:15 PM CSTSevere Thunderstorm WarningMOBButler, Crenshaw30 min
Mar 3, 5:57 PM CSTSpecial Weather StatementMOBEscambia63 min
Mar 3, 2:08 PM CSTSpecial Weather StatementMOBGreene52 min

Nearby

Special Weather Statements in Alabama, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.